Optimal Proportional Reinsurance for Controlled Risk Process which is Perturbed by Diffusion
Author: Liang, Zhi-bin
Source: Acta Mathematicae Applicatae Sinica, Volume 23, Number 3, July 2007 , pp. 477-488(12)
Abstract:In this paper, we study optimal proportional reinsurance policy of an insurer with a risk process which is perturbed by a diffusion. We derive closed-form expressions for the policy and the value function, which are optimal in the sense of maximizing the expected utility in the jump-diffusion framework. We also obtain explicit expressions for the policy and the value function, which are optimal in the sense of maximizing the expected utility or maximizing the survival probability in the diffusion approximation case. Some numerical examples are presented, which show the impact of model parameters on the policy. We also compare the results under the different criteria and different cases.
Document Type: Research Article
Affiliations: Email: email@example.com
Publication date: July 2007